Vol. 16, No. 1, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Groupes triplement transitifs et généralisations

Jacques Tits

Vol. 16 (2018), No. 1, 9–12
Abstract

[5] Originally published in Algèbre et théorie des nombres, Paris, 25 septembre – 1er octobre 1949, Colloques Internationaux du Centre National de la Recherche Scientifique 24, CNRS, Paris (1950), 207–208. Reused with permission.

Milestones
Published: 20 January 2019
Authors
Jacques Tits